| Model Number |
1804300-18 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.
Event or Problem Description
It was reported that the procedure was to treat the distal left circumflex coronary artery with moderate calcification, mild tortuosity and 90% stenosis.The 3.0x18 mm xience skypoint stent delivery system (sds) failed to cross the lesion due to the anatomy and there was resistance during removal with the anatomy.There were no adverse patient effects.A 3.0x15 mm xience skypoint sds was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.